From January, the 20th, 2020 ahead, increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Diaz, Jesus Ildefonso"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.

Article

Bégout, Pascal and Diaz, Jesus Ildefonso (2020) Finite time extinction for the strongly damped nonlinear Schrödinger equation in bounded domains. Journal of Differential Equations, 268 (7). pp. 4029-4058.

Bégout, Pascal and Diaz, Jesus Ildefonso (2015) Existence of weak solutions to some stationary Schrödinger equations with singular nonlinearity. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 109 (1). pp. 43-63.

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) Self-similar solutions with compactly supported profile of some nonlinear Schrödinger equations. Electronic Journal of Differential Equations, 2014 (90). pp. 1-15.

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) A sharper energy method for the localization of the support to some stationary Schrödinger equations with a singular nonlinearity. Discrete and Continuous Dynamical Systems. Series A, 34 (9). pp. 3371-3382.

Bégout, Pascal and Diaz, Jesus Ildefonso (2006) On a nonlinear Schrödinger equation with a localizing effect. Comptes rendus. Mathematique, 342 (7). pp. 459-463.

This list was generated on Sat May 30 09:03:22 2020 CEST.